Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 113, NWS Huntsville, AL

August 17, 2007Marshall County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Aug 17, 2007, 4:56 PM CDT for Marshall County, Alabama. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2007, 4:56 PM CDT (21:56 UTC)
Expired
Aug 17, 2007, 5:45 PM CDT
In force
49 min
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

County Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 77 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 4:59 PM CDTHAIL 0.56 Wnw Union Grove, ALHAIL TO DIME SIZED AND 50 MPH WINDS AT CHEROKEE RIDGE
Aug 17, 5:04 PM CDTTSTM WND DMG3 Wnw Union Grove, ALTREES AND POWERLINES DOWNED AT BROCKS CHAPEL RD AND MOUNTAIN VIEW ROAD
Aug 17, 5:11 PM CDTTSTM WND DMG3 W Union Grove, ALTREE DOWNED VIA ARAB POLICE
Aug 17, 5:47 PM CDTTSTM WND DMGArab, ALTREE BLOCKING ROAD SW OF ARAB

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 710 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
710 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1453 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KHUN 172158
SVRHUN
ALC095-172245-
/O.NEW.KHUN.SV.W.0113.070817T2156Z-070817T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
456 PM CDT FRI AUG 17 2007

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MARSHALL COUNTY IN NORTHEAST ALABAMA...

* UNTIL 545 PM CDT

* AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN         
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR UNION GROVE...AND    
  MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UNION GROVE...
  ARAB...
  EDDY...
  DIAMOND...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3432 8629 3415 8625 3410 8630 3420 8641
      3425 8646 3428 8645 3431 8649 3431 8658
      3439 8658 3446 8656 3450 8636
TIME...MOT...LOC 2156Z 356DEG 14KT 3437 8650

$$

CBD
1 follow-up statement
000 
WWUS54 KHUN 172208
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
506 PM CDT FRI AUG 17 2007

ALC095-172245-
/O.CON.KHUN.SV.W.0113.000000T0000Z-070817T2245Z/
MARSHALL AL-
506 PM CDT FRI AUG 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WESTERN MARSHALL COUNTY...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR EDDY...MOVING SOUTH 
AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MOUNTAIN VIEW...HYATT...HORTON...HIGH POINT AND DOUGLAS.

AT 505 PM CDT...EMERGENCY MANAGEMENT RELAYED REPORTS OF TREES DOWN 
ALONG MOUNTAIN VIEW ROAD AND POWERLINES DOWN ALONG BROCKS CHAPEL 
ROAD WEST OF UNION GROVE.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3432 8629 3415 8625 3410 8630 3420 8641
      3425 8646 3428 8645 3431 8649 3431 8658
      3439 8658 3446 8656 3450 8636
TIME...MOT...LOC 2206Z 343DEG 12KT 3435 8648

$$

CBD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 2:05 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Aug 17, 2:05 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
205 PM CDT FRI AUG 17 2007

.DISCUSSION...
.SYNOPSIS...
THE HISTORIC HEAT AND DROUGHT WILL LIVE ON IN THE FORESEEABLE FUTURE
AND REMAIN THE PRINCIPAL FORECAST ISSUES. RAIN CHANCES LOOK TO
REMAIN 10 PERCENT OR LESS...EXCEPT FOR PERHAPS THE NEXT FEW HOURS.
MORE ON THIS IN A MOMENT.

WE HAVE TIED OUR LONGEST STRETCH OF 100+ TEMPS AT KHSV...AND SHOULD
BREAK IT ON SATURDAY.  IM ALSO BECOMING MORE CONVINCED THAT WE WILL
SEE THIS STRETCH RUN INTO NEXT WEEK.  5H T-5D MEAN HEIGHTS SUGGEST
ANOTHER 594-595DKM HEIGHT CENTER REBUILDING ATOP AL AND GA BY THE
MIDDLE OF NEXT WEEK...POSSIBLY BREAKING WEAKENING SOME BY NEXT
WEEKEND.

.SHORT TERM...TONIGHT AND SATURDAY...
CONVERGENCE ZONE STRETCHING FROM JUST N OF KSNH THROUGH KMDQ TO JUST
S OF KRMG IS BEGINNING TO LIGHT UP WITH CONVECTION.  CONVECTIVE
TEMPS HAVE BEEN REACHED...AND THREAT OF DOWNBURSTS IS FAIRLY GOOD
PER LAPS SOUNDINGS SHOWING WINDEX ABOVE 60KT AND SB CAPES RUNNING GT
2500 J/KG WITH STEEP LOW LEVEL LAPSE RATES ONCE AGAIN.  THE DROUGHT
IS ALSO LEAVING OUR TREES SUSCEPTIBLE TO BREAKING/FALLING MORE
EASILY.  WILL ADDRESS POPS CLOSER TO PRESS TIME...BUT MAY BE ABLE TO
LEAVE MOST OF THE FORECAST AREA DRY AFTER 00Z.

THE AIR DRIES OUT SOMEWHAT N OF THIS BOUNDARY ACROSS TN WHERE DEW
POINTS FALL INTO THE LOWER 60S.  HOWEVER...THE TRUE COOL FRONT IS
CLOSER TO THE OH RIVER.  I DO EXPECT DECENT DRY ADVECTION OVERNIGHT
AS NE FLOW INCREASES PER FORECAST SOUNDING.  WE MAY SEE A SOMEWHAT
REFRESHING BREEZE THIS EVENING...ESPECIALLY ON OUR RIDGE TOPS WITH
10-15KT FLOW.  WILL COOL TEMPS DOWN INTO THE 60S ACROSS SOUTHERN TN
AND OUR FAR NE AL COUNTIES.  WILL BE MORE DIFFICULT TO COOL DOWN
THAT READILY FURTHER S AND W.

SATURDAY SHOULD PROVE LESS HUMID...BUT THAT IS A TRADE OFF FOR MORE
HEAT AND TEMPS NEAR OR AT 100F.  WE SHOULD EASILY MIX DEEP ENOUGH
FOR DEW POINTS TO FALL INTO THE 50S...WHICH MAV GUIDANCE
SUPPORTS...WITH THE MET AND MET KEEPING IT TOO MOIST AND THUS COOLER.

.LONGER TERM...SUNDAY THROUGH FRIDAY...
THE MODELS BOTH INDICATE A MOIST SURGE SATURDAY NIGHT INTO SUNDAY
MORNING...ESPECIALLY AT 925 MB...PER DEVELOPING LLJ AND MOISTURE
TRANSPORT MAXIMUM.  THIS HINTS AT POTENTIAL NOCTURNAL PRECIP...BUT
FOR NOW WILL LEAVE OUT WITH CHANCES APPEARING QUITE LOW.  THIS AXIS
OF CONVERGENCE AND MOISTURE TRANSPORT WILL SHIFT WELL TO OUR NORTH
BY SUNDAY NIGHT WITH RIDGE BECOMING ANCHORED OVER THE SOUTHEAST AT
THE SURFACE THROUGH 8H.  THIS SHOULD KEEP THE LOCAL AREA IN A LIGHT
S-SE MOIST FLOW.  HOWEVER...THE MODELS SHOW AFTERNOON MIXING LIKELY
DROPPING DEW POINTS DOWN EACH AFTERNOON...SO UNSURE IF WELL REACH
HEAT ADVISORY CRITERIA NEXT WEEK.  I HAVE RAISED TEMPS TO THE
CENTURY MARK MUCH OF NEXT WEEK AGAIN PER POSITION OF THE RIDGE...AND
RECENT PERFORMANCE OF MEX/MEN GUIDANCE UNDERCUTTING HIGHS
CONSISTENTLY.  IT IS CONCEIVABLE WE WILL KEEP THE ONGOING 100+
CONSECUTIVE STREAK GOING.  THE ONLY WAYS I SEE THIS NOT HAPPENING
ARE POTENTIAL INCREASED HIGH CLOUD COVER FROM THE UPPER LOW TRACKING
WEST ACROSS FL AND INTO THE GOM THIS WEEKEND.  THIS WOULD BE MOST
LIKELY ON MONDAY OR TUESDAY.  WITH AREA BENEATH THE 5H CENTER...WE
WILL KEEP POPS AOB 10 PERCENT ALL WEEK.  WISH I HAD BETTER
NEWS.
&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    69 101  74  99 /  10  10  10  10
SHOALS        70 102  71  99 /  10  10  10  10
CULLMAN       72 100  73  98 /  10  10  10  10
FAYETTEVILLE  68  99  72  99 /  10  10  10  10
ALBERTVILLE   70  99  73  98 /  10  10  10  10
FORT PAYNE    66  98  71  97 /  10  10  10  10

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

KULA
Hazardous weather outlook, Aug 17, 1:00 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
100 PM CDT FRI AUG 17 2007

ALZ001>010-016-TNZ076-096-097-180400-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
100 PM CDT FRI AUG 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

HEAT WILL CONTINUE TO BE A PROBLEM TODAY. HIGH TEMPERATURES WILL
REACH AROUND 100 DEGREES...BUT INCREASED HUMIDITY COMPARED TO RECENT
DAYS WILL MAKE IT FEEL MORE LIKE 105 TO 110 DEGREES.

HOWEVER...A FEW LOCATIONS MAY SEE SOME RELIEF FROM THE HEAT IN THE
FORM OF SHOWERS OR THUNDERSTORMS. THESE ARE EXPECTED TO DEVELOP NEAR
A SURFACE BOUNDARY MOVING SOUTH ACROSS THE AREA...AS IT INTERACTS
WITH THE MOIST AND UNSTABLE ENVIRONMENT. A FEW STORMS WILL BE
CAPABLE OF PRODUCING BRIEF STRONG WIND GUSTS OF 40 TO 50 MPH...ALONG
WITH LOCALLY HEAVY RAIN. FOR AREAS THAT RECEIVE SIGNIFICANT
RAINFALL...MINOR FLOODING OF POOR DRAINAGE AND URBAN AREAS WILL BE
POSSIBLE ALONG WITH PONDING OF WATER ON ROADWAYS.

DRIER AND MORE STABLE CONDITIONS WILL PUSH ACROSS THE AREA TONIGHT.
SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH NORTH TO SOUTH
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT ANTICIPATED AT THIS TIME.

DJN/BCC

In the hours before

Special weather statement, Aug 17, 4:13 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
413 PM CDT FRI AUG 17 2007

ALZ002-003-172200-
COLBERT-FRANKLIN-
413 PM CDT FRI AUG 17 2007

...SIGNIFICANT WEATHER ALERT FOR WESTERN COLBERT AND FRANKLIN
COUNTIES UNTIL 500 PM CDT...

AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PLEASANT SITE...AND ANOTHER STRONG
THUNDERSTORM NEAR MYNOT. BOTH STORMS WERE MOVING SOUTH AT 10 MPH.

WINDS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PLEASANT SITE.
  HALLTOWN.
  RED BAY.
  VINA.

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

BCC
Special weather statement, Aug 17, 4:35 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
435 PM CDT FRI AUG 17 2007

ALZ006-008-172200-
MADISON-MARSHALL-
435 PM CDT FRI AUG 17 2007

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN MADISON AND NORTHERN
MARSHALL COUNTIES UNTIL 500 PM CDT...

AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW HOPE...OR JUST EAST OF OWENS
CROSSROADS...MOVING SOUTH AT 20 MPH.

WINDS UP TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  OWENS CROSSROADS.
  NEW HOPE.
  HEBRON.
  UNION GROVE.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

BCC
Special weather statement, Aug 17, 4:42 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
442 PM CDT FRI AUG 17 2007

ALZ016-172230-
CULLMAN-
442 PM CDT FRI AUG 17 2007

...SIGNIFICANT WEATHER ALERT FOR WESTERN CULLMAN COUNTY UNTIL 530 PM
CDT...

AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BATTLEGROUND...OR 7 MILES SOUTHWEST OF
FALKVILLE...MOVING SOUTH AT 15 MPH.

WINDS UP TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BATTLEGROUND.
  WEST POINT.
  JONES CHAPEL.
  BALDWIN.
  CULLMAN.
  LOGAN.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

BCC
Local storm report, Aug 17, 4:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
450 PM CDT FRI AUG 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     3 NNW FORT PAYNE        34.49N 85.74W
08/17/2007                   DEKALB             AL   LAW ENFORCEMENT

            TREE DOWN ON CR97 JUST SOUTH OF CR27 BETWEEN FT PAYNE AND
            SYLVANIA

&&

KULA
Special weather statement, Aug 17, 4:51 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
451 PM CDT FRI AUG 17 2007

ALZ008-172215-
MARSHALL-
451 PM CDT FRI AUG 17 2007

...SIGNIFICANT WEATHER ALERT FOR MARSHALL COUNTY UNTIL 515 PM CDT...

AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
VERY STRONG THUNDERSTORM BETWEEN MORGAN CITY AND UNION GROVE...OR 9
MILES NORTH OF ARAB...MOVING SOUTH AT 10 MPH.

WINDS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HEBRON.
  UNION GROVE.
  EDDY.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

BCC
Special weather statement, Aug 17, 4:55 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
455 PM CDT FRI AUG 17 2007

ALZ003-172230-
FRANKLIN-
455 PM CDT FRI AUG 17 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHWEST FRANKLIN COUNTY UNTIL 530
PM CDT...

AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF RED BAY...MOVING SOUTH AT 10
MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PLEASANT SITE.
  HALLTOWN.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

10

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 3:12 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson48 min
Aug 17, 3:23 PM CDTSevere Thunderstorm WarningHUNLauderdale29 min
Aug 17, 3:29 PM CDTSevere Thunderstorm WarningHUNMarshall46 min
Aug 17, 3:34 PM CDTSevere Thunderstorm WarningHUNDeKalb26 min
Aug 17, 4:14 PM CDTSevere Thunderstorm WarningHUNLawrence22 min
Aug 17, 4:55 PM CDTSevere Thunderstorm WarningHUNCullman50 min
Aug 17, 5:15 PM CDTSevere Thunderstorm WarningHUNCullman45 min
Aug 17, 5:30 PM CDTSevere Thunderstorm WarningHUNMadison19 min
Aug 17, 5:53 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall52 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.